Journal Article

American College of Medical Informatics

in Journal of the American Medical Informatics Association

Volume 4, issue 2, pages 152-154
Published in print March 1997 | ISSN: 1067-5027
Published online March 1997 | e-ISSN: 1527-974X | DOI: https://dx.doi.org/10.1136/jamia.1997.0040152
American College of Medical Informatics

Show Summary Details

Journal Article.  1457 words.  Illustrated.

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content. subscribe or login to access all content.